# SDR SWAA2022101756396

- Difficulty date: October 5, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RBL 13 TIEDOWN TRACK IS CRACKED AT BS 727E WL 156 / [01] REMOVED AFT CARGO BAY RBL 13 TIEDOWN TRACK BETWEEN BS 727+4 TO BS 887; WL 156 IAW SRM 51-40-02-0G-0;[02] CRACK ON SEAT TRACK BTW 727 TO 747+10' IT IS OUT OF LIMITS WILL BE REPAIRED BY REPLACEMENT OF PART IAW SRM 51-10-02 PAR 9.  RECEIVED NEW SEAT TRACK P/N:654A0004-1350 LOT: 1501175-1 AND LOCATED AND DRILLED AT ACB BTW BS 727 TO 747+10' IAW SRM 51-40-05 AND DWG: 146A7500 ID:0002 REV:B;[03] RECEIVED NEW EXTRUSION P/N: BAC1509-1006888#7050T76511 LOT: 1459954-1.  FABRICATED AND LOCATED AND DRILLED NEW SPLICE REPAIR BTW 747+4' TO 747+13' ; APPLIED CHEMICAL CONVESION COATING IAW SRM 51-20-01 AND SRM 53-00-53-2R-3 REPAIR 3 FIG 203 SHEET 1 ; REQUEST OK TO PRIMER.;[04] RECEIVED NEW TIEDOWN TRACK P/N:654A0004-1350 LOT: 1501175-1 AND LOCATED AND DRILLED AT ACB BTW BS 727 TO 747+10' RBL 13 IAW SRM 51-40-05 AND DWG: 146A7500 ID:0002 REV:B;[05] RECEIVED NEW EXTRUSION P/N: BAC1509-1006888#7050T76511 LOT: 1459954-1.  FABRICATED AND LOCATED AND DRILLED NEW SPLICE REPAIR AT ACB BTW 747+4' TO 747+13' RBL 13 ; APPLIED CHEMICAL CONVESION COATING IAW SRM 51-20-01 AND SRM 53-00-53-2R-3 REPAIR 3 FIG 203 SHEET 1 ; REQUEST OK TO PRIMER.
